Distal embolization and local vessel wall ulceration after gastric variceal obliteration with N-butyl-2-cyanoacrylate: a case report and review of the literature.

@article{Kok2004DistalEA,
  title={Distal embolization and local vessel wall ulceration after gastric variceal obliteration with N-butyl-2-cyanoacrylate: a case report and review of the literature.},
  author={Kimberley Kok and Robert Bond and Ian C. Duncan and Pieter A Fourie and Chris Ziady and J B van den Bogaerde and Schalk Willem van der Merwe},
  journal={Endoscopy},
  year={2004},
  volume={36 5},
  pages={442-6}
}
Repeated endoscopic injections of N-butyl-2-cyanoacrylate mixtures into large gastric varices in a single patient led to two complications: initially, pulmonary embolism, and later local ulceration of the wall of a varix. The latter resulted in massive uncontrollable hemorrhage that ultimately led to a fatal outcome. This case report also analyzes complications reported in the literature during similar endoscopic procedures for gastric varices. 

From This Paper

Topics from this paper.
17 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 17 extracted citations

Similar Papers

Loading similar papers…